Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 2, NWS Wilmington, OH

February 6, 2008Ripley County, Indiana

NWS Wilmington, OH issued this flash flood warning at Feb 6, 2008, 12:36 AM EST for Ripley County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2008, 12:36 AM EST (05:36 UTC)
Expired
Feb 6, 2008, 3:30 AM EST
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Ripley County, IN

The radar

The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 060538
FFWILN
INC137-060830-
/O.NEW.KILN.FF.W.0002.080206T0536Z-080206T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1236 AM EST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RIPLEY COUNTY IN SOUTHEAST INDIANA...

* UNTIL 330 AM EST.

* AT 1234 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS MUCH OF 
  RIPLEY COUNTY. RADAR ESTIMATED THAT UP TO AN INCH OF RAIN HAD 
  FALLEN SINCE 1130 PM EST. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  1 TO 2 INCHES POSSIBLE THROUGH 330 AM EST. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...OSGOOD AND
VERSAILLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS...ESPECIALLY IF VISIBILITY IS RESTRICTED
DUE TO HEAVY RAIN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY
AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT
DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3922 8541 3931 8509 3930 8508 3894 8521
      3892 8547 3897 8547 3898 8548
TIME...MOT...LOC 0536Z 180DEG 0KT 3895 8539

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 8:48 PM EST, 3 hours 48 minutes earlier.

Area forecast discussion, Feb 5, 8:48 PM EST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EST TUE FEB 5 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH INTO NORTHERN OHIO TONIGHT AS A
SURFACE LOW DEEPENS OVER ILLINOIS AND INDIANA. THIS LOW WILL TRACK
INTO THE UPPER OHIO VALLEY EARLY ON WEDNESDAY...BRINGING A COLD
FRONT EASTWARD ACROSS THE REGION.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HAVE ADJUSTED ZONES/GRIDS EARLY THIS EVENING...MOSTLY IN PART
BECAUSE OF TORNADO WATCH 39. AFTER THIS INITIAL FIRST ROUND OF
SEVERE WEATHER...STILL AM EXPECTING A POSSIBLE SQUALL LINE WITH
BOWING SEGMENTS TO AFFECT THE SRN TWO THIRDS OF THE REGION LATE
TONIGHT INTO THURSDAY MORNING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
MAIN CONCERN BY EARLY WEDNESDAY MORNING WILL BE THE ADVANCING
COLD FRONT FROM THE WEST...AND THE PROGRESSION OF A LINE OF SEVERE
STORMS WHICH WILL BE MOVING IN FROM THE LOWER OHIO VALLEY. BOTH
NAM AND GFS DEPICTING SFC TEMPS/DEWPOINTS RISING INTO THE UPPER
50S AND LOWER 60S. THIS SETS UP SFC- BASED INSTBY OF 400-1000
J/KG BY EARLY WEDS MORNING. AT THE SAME TIME...LOW LEVEL WINDS
WILL BECOME VERY STRONG WITH H8 JET STRENGTHENING TO OVER 70-KT.
THIS RESULTS IN VERY HIGH 0-3 KM HELICITY IN EXCESS OF 400 M2/S2
ACROSS MUCH OF THE CWA. IF THE NAM/GFS FORECASTS OF ZERO
CONVECTIVE INHIBITION HOLD OVERNIGHT...THE SET UP WILL BE IN PLACE
FOR A WIDESPREAD DAMAGING WIND EVENT ACROSS THE SOUTHERN 2/3 OF
THE CWA EARLY WEDS MORNING. MAIN THREAT WILL BE DAMAGING WINDS
WITH A 70-KT JET JUST 5K FT OFF THE GROUND AND LITTLE TO NO TEMP
INVERSION BENEATH IT. IN ADDITION...VERY HIGH 0-1KM SHEAR/HELICITY
WILL BE FAVORABLE FOR TORNADOES...THOUGH THIS THREAT WILL PROBABLY
BE ISOLATED AT BEST AS LOW LEVEL CAPE WILL BE VERY LIMITED. THE
MAIN FACTOR ACTING AGAINST A SIGNIFICANT SEVERE WEATHER EPISODE
ACROSS THE CWA WILL BE A POTENTIAL LACK OF FORCING...AS MODELS
BEGIN TO OCCLUDE THE SFC FRONT JUST TO THE WEST OF THE CWA WHICH
MAY SIGNIFICANTLY CUT BACK ON LOW LEVEL CONVERGENCE. NAM PICKS UP
ON THIS POSSIBILITY AND FORECASTS VERY LITTLE DEEP-LAYER
CONVERGENCE AS THE FRONT COMES THROUGH. HAVE SEEN SEVERAL TIMES A
SIMILAR SCENARIO TURN A POTENTIAL SIGNIFICANT EVENT INTO A NON-
EVENT. NONETHELESS...WITH INSTBY AND SHEAR FAVORABLE FOR DAMAGING
STORMS...HAVE MENTIONED SEVERE WORDING IN THE ZONES ACROSS THE SRN
2/3 OF THE CWA. WITH THE POSSIBILITY OF HEAVY RAIN ALONG THE
FRONT AND FLOODING PROBLEMS ALREADY BEING REPORTED...DECIDED TO
KEEP THE FLOOD WATCH GOING AREAWIDE THROUGH WEDNESDAY MORNING.

BOTH NAM AND GFS KEEP THE EASTERN CWA UNSTABLE WEDNESDAY MORNING
WHICH SHOULD KEEP ANY STRONG LINE OF STORMS GOING ACROSS THE
REMAINDER OF THE CWA THROUGH 15Z-18Z. STRONG CAA SETS IN BEHIND
THE FRONT LATER IN THE DAY WHICH WILL FAVOR STEADY OR DROPPING
TEMPS AND SCATTERED SHOWERS BEHIND THE FRONT. MAY SEE A BRIEF
PERIOD OF LAKE-ENHANCED RAIN/SNOW SHOWERS ACROSS THE NORTH WEDS
NIGHT BEFORE HIGH PRESSURE SETTLES IN ON THURS. FOLLOWED CLOSE TO
GUIDANCE FOR THIS PERIOD.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MEAN UPR TROF WILL ESTABLISH ITSELF ACRS GRT LKS AND ERN CONUS FOR
MUCH OF THE EXTENDED PERIOD...HIGHLIGHTED BY A REAPPEARANCE OF DEEP
ARCTIC AIRMASS AS POLAR VORTEX DROPS THRU GRT LKS OVER THE WEEKEND.
WEAK MID LVL S/WV PASSING THRU LWR GRT LKS THURS NIGHT WILL BRING
CHC FOR -SHSN. MOISTURE IS LIMITED WITH THIS FEATURE...SO SEE LITTLE
IF ANY SNOW ACCUM FOR FCST AREA. MUCH STRONGER SYSTEM SWINGS INTO
REGION LATE FRI NIGHT AND ERLY SAT AND SHOULD BRING A BETTER CHANCE
AT WIDESPREAD PCPN. APPEARS ENUF WARM AIR WILL BE PULLED NORTH INTO
REGION TO ALLOW FOR PCPN TO BEGIN AS -RA OR A -RA/SN MIX AHEAD OF
FRNTL BNDRY. FROPA AFT MIDNIGHT WITH PCPN CHANGING TO -SHSN AS LO LVL
CAA DVLPS. LIGHT PCPN WILL LINGER THRU THE DAY SAT.

ARCTIC COLD FRONT ARRIVES SAT AFTN/EVNG...WITH MUCH COLDER AIR
SPREADING INTO FCST AREA IN ITS WAKE. LO LVL WIND FLO FAVORS SOME LK
EFFECT SNOW BANDS WORKING INTO FCST AREA SAT AFTN/SAT NIGHT.
CONSIDERING INTENSE CAA BEHIND THE FRONT AND FAVORABLE FETCH
DIR...SOME LIGHT SNOW ACCUMS APPEAR PLAUSIBLE. OF GREATER NOTE WILL
BE THE MUCH COLDER AIR AND STRONG NW WINDS. BOTH 12Z GFS/ECMWF HAVE
BEEN CONSISTENT IN BRINGING 850 TEMPS DOWN TO -27 TO -25C...RIVALING
THE ARCTIC COLD BLAST ACRS THE REGION IN MID JANUARY. HAVE BROUGHT
HIGH TEMPS IN THE U20S/L30S BY MIDDAY SAT...WITH TEMPS FALLING FAST
IN WAKE OF ARCTIC FRONT SAT EVNG. HAVE DROPPED MOST LOCATIONS INTO
SINGLE DIGITS SAT NIGHT WITH TEENS ACRS MUCH OF THE REGION ON
SUNDAY. THIS IS A GOOD 8-10 DEG DROP OVER PREV FCST...BUT ARGUABLY
THESE TEMPS MAY EVEN END UP BEING TOO WARM. WILL CONTINUE TO MONITOR
OVER NEXT FEW DAYS AS VERY WELL MAY NEED TO DROP TEMPS FURTHER FOR
SAT NIGHT/SUN.

COLD BLAST WILL BE BRIEF...AS POLAR VORTEX SHIFTS EAST OFF THE NEW
ENGLAND COAST BY SUN NIGHT. LO LVL WAA WILL COMMENCE MON AS SRLY FLO
DVLPS ON BACK SIDE OF SFC HI PRES. MODEL DISCREPANCIES FOR MON/TUES
AS WARM FRONT SETTLES ACRS REGION AND SFC WAVE EJECTING OUT OF THE
SRN PLAINS. HAVE TRENDED TOWARDS SLOWER ECMWF/GFS ENSEMBLE SOLN
WHICH KEEPS REGION UNDER INFLUENCE OF SFC HI FOR MON/MON NIGHT.
INTRODUCE 30 POPS ON TUES...WITH A RA/SN MIX POSSIBLE. AFTER VERY
COLD WX SUNDAY...TEMPS WILL REBOUND WITH HIGHS BACK INTO THE 30S TO
NEAR 40 BY TUES.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
DIFFICULT TAF FORECAST THIS ROUND AS FRONTAL BOUNDARY LOCATED
ACRS NRN INDIANA AND NRN OHIO IS PLAYING HAVOC WITH CIGS AND VSBYS.

LOW PRESSURE WILL MOVE OUT OF THE LOWER OHIO VALLEY
TONIGHT...BEING LOCATED NEAR EASTERN INDIANA BY 12Z...THEN WRN PA
BY 18Z. THIS LOW WILL LIFT AFORMENTIONED BOUNDARY N AS A WARM
FRONT OVERNIGHT. AS THE LOW TRACKS ACRS THE REGION...IT WILL PUSH
A COLD FRONT ACRS THE REGION. SHOWERS AND ISOLATED THUNDERSTORMS
CAN BE EXPECTED ALONG AND NORTH OF THE WARM FRONT THROUGH TONIGHT.
A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED AHEAD AND BEHIND
THE AFOREMENTIONED COLD FRONT. VLIFR CONDITIONS EARLY ON AT
KDAY...KCMH AND KLCK WILL IMPROVE WITH WARM FRONTAL PASSAGE...THEN
DETERIORATE WITH THE COLD FRONT. ELSEWHERE...AVIATORS CAN EXPECTED
A MIX OF OF MVFR AND IFR CONDITIONS. WINDS WILL BECOME GUSTY
OVERNIGHT AND ON WEDNESDAY. A SECONDARY AREA OF LOW PRESSURE AND
TROF AXIS WILL PUSH ACRS THE TAF SITES BETWEEN 00Z AND 06Z
THURSDAY. THIS SYSTEM WILL BE ASSOCD WITH SOME WIDELY SCATTERED
RAIN AND SNOW SHOWERS.

OUTLOOK...MVFR CIGS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY.  MVFR
CIGS AND VSBYS POSSIBLE LATE FRIDAY THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...HAWBLITZEL/HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HAWBLITZEL
LONG TERM...RYAN
AVIATION...HICKMAN
Hazardous weather outlook, Feb 5, 8:26 PM EST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EST TUE FEB 5 2008

OHZ026-034-035-043>046-052-070130-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-
826 PM EST TUE FEB 5 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLOOD WATCH THROUGH WEDNESDAY MORNING. RIVER FLOODING LIKELY
THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

KYZ099-100-OHZ054>056-063>065-073-074-079>082-088-070130-
MASON-LEWIS-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
826 PM EST TUE FEB 5 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A COLD FRONT WILL MOVE ACROSS THE OHIO VALLEY LATE TONIGHT. AHEAD
OF THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS MAY
DEVELOP. THE PRIMARY THREAT FROM THESE STORMS WILL BE WIDESPREAD
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLOOD WATCH THROUGH WEDNESDAY MORNING. RIVER FLOODING ANTICIPATED
THROUGH THE END OF THE WEEK IN SOME AREAS.

A LINE OF STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY
WEDNESDAY MORNING. THE PRIMARY THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ042-051-053-062-072-070130-
DARKE-MIAMI-CLARK-GREENE-CLINTON-
826 PM EST TUE FEB 5 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND
SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A COLD FRONT WILL MOVE ACROSS THE OHIO VALLEY TONIGHT. AHEAD OF
THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL LIKELY DEVELOP.
THE PRIMARY THREAT FROM THESE STORMS WILL BE WIDESPREAD DAMAGING
WINDS...THOUGH ISOLATED TORNADOES WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLOOD WATCH THROUGH WEDNESDAY MORNING. RIVER FLOODING LIKELY
THROUGH THE THURSDAY AND INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060-061-070-071-077-078-
070130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-
CLERMONT-
826 PM EST TUE FEB 5 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...TORNADO WATCH 39 IN EFFECT UNTIL 2 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

A COLD FRONT WILL MOVE ACROSS THE OHIO VALLEY TONIGHT. AHEAD OF
THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP.
THE PRIMARY THREAT FROM THESE STORMS WILL BE WIDESPREAD DAMAGING
WINDS...THOUGH ISOLATED TORNADOES WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING. RIVER FLOODING
 LIKELY THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Feb 5, 11:21 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1121 PM EST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HEAVY RAIN       NEW BREMEN              40.44N 84.38W
02/05/2008  M1.50 INCH       AUGLAIZE           OH   AMATEUR RADIO

            ONE AND A HALF INCHES OF NEW RAIN WITHIN THE PAST HOUR.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 10:29 PM ESTAreal Flood WarningILNWayne8 hr
Feb 5, 11:05 PM ESTRiver Flood WarningILNUnion, Wayne120 days
Feb 5, 11:54 PM ESTSevere Thunderstorm WarningILNFayette, Franklin, Union, Wayne51 min
Feb 6, 12:28 AM ESTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland47 min
Feb 6, 12:57 AM ESTFlash Flood WarningILNDearborn2 hr
Feb 6, 1:03 AM ESTSevere Thunderstorm WarningILNDearborn, Switzerland42 min
Feb 6, 1:35 AM ESTAreal Flood AdvisoryILNOhio, Switzerland4 hr
Feb 6, 6:14 PM ESTRiver Flood WarningILNFayette, Franklin120 days

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.